# SDR MWEA080036

- Difficulty date: February 24, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 66,210 hours, 22,345 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 645343
- Condition: Failed
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE SLIDE DEPLOYMENT CHECK, TAIL CONE SLIDE DID NOT DEPLOY & FOUND STRAPS INSIDE OF SLIDE COVER NOT CONNECTED.  REMOVED AND REPLACED TAIL CONE SLIDE.
